# SDR QXEA200301534

- Difficulty date: December 9, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 4,920 hours, 3,739 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: WE38007703
- Part serial: P108C
- Condition: Odor
- Location: Zone 400
- Part time: 4,334 hours, 4,943 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2482 BURNING OIL ODOR IN AIRPLANE WHILE APU IS SUPPLYING BLEED AIR.  DEFERRED APU.  AIRCRAFT RETURNED TO SERVICE.
